Common Coupled Fixed Point Theorems in Fuzzy Metric Spaces
-
Received date: May 23, 2013
Accepted date: June 13, 2013
Published date: November 23, 2013
https://doi.org/10.14419/ijamr.v2i4.995
-
Abstract
In this work, we prove the existenceand uniqueness of a common fixed point for self-maps in M-completefuzzy metric spaces and we apply these results on maps satisfying acontractive condition of an integral type. -
Downloads
-
How to Cite
Fawakhreh, A. J., & Bousselsal, M. (2013). Common Coupled Fixed Point Theorems in Fuzzy Metric Spaces. International Journal of Applied Mathematical Research, 2(4), 512-519. https://doi.org/10.14419/ijamr.v2i4.995Received date: May 23, 2013
Accepted date: June 13, 2013
Published date: November 23, 2013